# SDR AALA202506182534

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EPSU FIN:11WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT FIN 11WL IAW AMM 33-51-38-000-001-A, AMM 33-51-38-000-002-A, AMM 33-51-38-400-001-A AND AMM 33-51-38-400-002-A.
